# SDR SWAA2023082975861

- Difficulty date: July 6, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 1016 WEB BS1016+12 LBL7 - LBL20 WL208.<[01] NO ENTRIES FOUND ON SRM;REPLACEMENT OF THE PART IS APPLICABLE I.A.W SRM 51-10-02-0G-0 PAR 9.C  UPDATED TABLE MEASUREMENT;[02] VERIFIED CORRECTIVE ACTION 1;[03] REMOVED WEB AT BS 1016-BS 1026; BL0-LBL33 IAW SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW L/H SHEAR WEB BS1016-BS1032 BL0-LBL36 WL208 I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 147A5600;[05] VERIFIED CORRECTION ACTION ITEM 4.;[06] OK TO INSTALL.;[07] OKAY TO INSTALL SHEAR WEB.;[08] INSTALLED SHEAR WEB EXCEPT BS 1016 LBL35 BRACKET; BS1016-BS1028 BL0 FASTENERS; AND PRESSURE SEAL IAW SRM 51-40-02 AND BOEING DWG 147A5600.;[09] COMPLETED INSTALLATION OF SHEAR WEB BS 1016 TO 1032 LBL 0-38 WL 208 IAW SRM 51-40-02-0G-0 AND DWG 147A5600.;[10] VERIFIED MEASUREMENT TABLE.;[11] VERIFIED CORRECTIVE ACTIONS 8 AND 9.
